Hi all, sorry to be posting the same question again, but I did not get any responses. Hoping for more feedback. If you have or know anything about edema related to pain meds...please respond!! I take Percocet for pain management, whenever I am on ANY narcotic pain meds, I experience severe edema in my legs, hands and face. I cannot find anything on the internet relating the two. I asked my doc about it and frankly, what she said made no sense. I don't even think she knows what the hell shes talking about. She said it could be related to malnutrition?! I specifically told her it only happens when I'm on pain meds...she just said to watch and make sure it doesnt get worse. I can't think of a reason I should retain so much fluid while on pain meds unless my liver or kidneys are not doing there job. Any ideas?? PLEASE HELP!
Posts You May Be Interested In
I have a problem with dissasociating while idealizing my boyfriend with another woman. I picture him happy with her because everything seems so out of place with him and I. It just seems it's not meant to be. We fight over stupid things, he's older and thereby more mature, more advanced intellectually and I make a lot of mistakes and he gets frustrated. I am not too bright either. At least not in...
Hi everyone.I have been having some problems lately with my relationship. I am a full time college student majoring in social work. I go to college three days a week and I work at my part-time job at Old Navy for three days a week that I am not in school. Well, today my significant other expressed to me that I make no time for us to spend time together and that apparently my college is much more...